# SDR AALA201708159008

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,358 hours, 25,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002782
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED UNUSUAL ODOR PRIOR TO DECENT AT 340 CABIN PRESSURE 350. ODOR INITIALLY EASED DURING DECENT AND REAPPEARED STRONGLY DURING LANDING.  FOUND APU TO BE SOURCE OF ODOR, REMOVED AND REPLACED APU.
